On a variant of the Meijer integral transformation

Betancor, J.J.

Portugaliae mathematica (1988)

  • Volume: 45, Issue: 3, page 251-264
  • ISSN: 0032-5155

How to cite


Betancor, J.J.. "On a variant of the Meijer integral transformation." Portugaliae mathematica 45.3 (1988): 251-264. <http://eudml.org/doc/115629>.

author = {Betancor, J.J.},
journal = {Portugaliae mathematica},
keywords = {Meijer transformation; inversion formula; operational rules},
language = {eng},
number = {3},
pages = {251-264},
publisher = {Sociedade Portuguesa de Matemática},
title = {On a variant of the Meijer integral transformation},
url = {http://eudml.org/doc/115629},
volume = {45},
year = {1988},

AU - Betancor, J.J.
TI - On a variant of the Meijer integral transformation
JO - Portugaliae mathematica
PY - 1988
PB - Sociedade Portuguesa de Matemática
VL - 45
IS - 3
SP - 251
EP - 264
LA - eng
KW - Meijer transformation; inversion formula; operational rules
UR - http://eudml.org/doc/115629
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.